# SDR ASOA201200443

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME CORRODED AT LOWER SIDE NEAR STRINGER 26L.  REMOVED CORROSION IAW SRM 51-21-06-00.   PERFORMED UT THICKINESS INSPECTION IAW MAC NDT PROCEDURES UT-3.  MIN MATERIAL REMAINING IS .045" ORIGINAL IS .050" MATERIAL REMOVED IS.005".    ALODINED AREA, WET SHOT RIVETS, PRIMED, PAINTED AREA IAW REO 601R-53-21-2264, ECTC 601R-53-21-2264.
